# SDR CA000530039

- Difficulty date: May 25, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech 99A
- Aircraft time: 49,997 hours
- Engine: Pwa PT6A28
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 21406300
- Condition: Corroded
- Location: Cup Surface
- Component: Main Wheel Assy, Cleveland, 04028900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INBOARD BEARING CUPS HAVE BEEN PITTING AND SCRATCHING ON A CONSTANT BASIS.  THIS IS THE ONLY WHEEL TYPE THAT DOES THIS IN OUR OPERATION AND OCCURS ONLY ON THE INBOARD SIDE OF THE WHEEL ASSY.
